Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Kat

Members
  • Content Count

    36
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Kat

  • Rank
    Advanced Member

Profile Information

  • Gender
    Female
  • Location
    Kansas
  1. Hi Suthrngal, Please let us know how it goes with the Nori. That is a medication that I am thinking about trying at the end of the month after I have adjusted to another medication. Thanks, Kat
  2. Hi Janet, Orthostatic Tremor is a movement disorder. It started as a buzzing or vibration. I could have it in any position. Honestly, I think I noticed it more at night when I was still. Overtime it moved more into my legs and was more noticeable when standing. If I stood still very long I would feel very off balance. Then I started having tremor in other places. As things progressed I started having trouble being upright period. My blood pressure and heart rate would go very high and bring on a host of symptoms. Now they have said it is POTS and maybe another type of dysautonomia. I had thought all tremor issues were due to the OT but as I read about dysautonomia there are a lot of people with tremors. They are both orthostatic conditions so it seems to me they have to be related.
  3. I have this also. I was diagnosed at Mayo as having Orthostatic Tremor. It started as buzzing and progressed. I am now wondering if it is part of POTS?
  4. I definitely know that I have something neurological going on. I just wish I understood it better. I think I was thinking that if they got the HR and BP under control then the other things would go away or improve. I am not sure why I thought that way. I still have symptoms being upright...but my HR and BP are much better. You are right it is necessary to do your own research. I have learned so much here!
  5. Thanks Jackie...I am going to look into that. My neuro optho was also stumped but he did say it was a result of a neuro problem. Really?
  6. Do you have dry eye by any chance? My vision is no long crisp. Patterns move and sometimes I see something like heatwaves. I did try some visual therapy but did not notice change. I also now wear reading glasses. I went to a neurologist opthomologist at one point and I am thinking I will go back and see if he comes up with anything else. Sometimes it feels like my eye muscles are tired.
  7. I also have the swaying. Would love to know the cause.
  8. Badhbt, Can I ask what kind of vision issues you get? I feel like every time I go to the doctor, I am adding another symptom. Crazy. After reading a couple of posts on this tread I want to figure out the cause so there is some hope of improving. Looneymom, I absolutely think the tremor is because of POTS. It is when I am standing or in certain positions. I did see that tremor is sometimes listed as a symptom of POTS and sometimes not. It is not because of medication as I was on none when it started. I was getting tremor when standing and overtime POTS reared its ugly head. I was going to tell you in the earlier post that when I started the beta blocker it did help the tremor in my hands. I don't think it is helping as much but I know it did in the beginning. It was enough that even if it had not helped my HR and BP, I would have been pleased. It has made me more tired then usual but at this point it still has more benefit then not.
  9. Dave and Foggy, that makes total sense to me. It is treating a symptom but not so much the cause...therefore the heart rate is down but you still have the underlying issue going on. Do either of you have any ideas on tests to request being done? When I was i the hospital they did check my nori levels but I am pretty sure it was done wrong. They woke me up...drew blood and then had me stand for 2 minutes and did another draw. Looneymom, actually that is a good idea. I will try doing that. I just have to feel like I am doing something. I feel like I am on a slide downhill. I also have tremor so the exercise aggravates that. I know that the beta blocker gets a lot of negative reactions...but it has helped my BP and HR. I hope things turn around for your son. This is so hard to deal with as an adult. I can't imagine being a kiddo.
  10. I had all of my vitamin levels checked last time I was in the hospital and they were all up but still on the low side. That is the first time in two years so overall I thought things were going to be looking up. I called and asked the doctor about it and he said that all does not make sense with dysautonomia. I am not asking to got for a jog around the block. I want to make dinner for my family without feeling like I am going to pass out. I feel exactly like I did before the Metoprolol minus the high blood pressure standing and the crazy high heart rate. I am grateful for that....but still. Have to wonder if they or I am missing something.
  11. I finally have my blood pressure and heart rate under control with Metoporlol. Why is it that after being upright for a minute I still feel horrible. Shaking, weird vision, dizzy, clumsy, speech not as clear? I tried Midodrine also and there was no change. I don't get it. Was I just expecting too much?
  12. Has anyone been to Dr Thai in Nebraska?
  13. Do you know what blood test that is? I just feel like I got the OT diagnosis first but really it is caused by the POTS. I am making a list of things to consider for my neurology appointment Monday.
  14. I had been diagnosed with Orthostatic tremor a couple of years ago at Mayo. Just recently with POTS. When standing my tremor is significant. I cant help but wonder if it is POTS causing the tremor and not Orthostatic tremor. It would sure be nice to have have one issue instead of the two.
×
×
  • Create New...